# SDR ASMF202110022

- Difficulty date: September 15, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 30,475 hours, 4,041 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SEVERAL LIGHTNING STRIKE ON LH ELEVATOR LOWER SKIN. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW AMM DMC-B-787-A-05-51-19-00A-311-A-1, DETECTING COMPOSITE SKIN DAMAGE AND REMOVAL OF DISBONDED LIGHTNING STRIKE PROTECTION STRIP LOCALLY; A RESIN SWEEP AND FAIR PROCEDURE USING ADHESIVE MIX 1 OR 2 WAS PERFORMED IAW B787-A-51-73-01-00A-030A-A; A REFINISH WAS PERFORMED IAW B787-A-55-20-01-01A-661A-A; TAPE THE STRIP IN PLACE A LAYER OF ALUMINUM FOIL TAPE OVER THE STRIP WAS PERFORMED IAW SRM B787-A-51-73-00-03A-661A-A, SECTION 4.D.(1).A; RESIN SWEEP AND FAIR WAS APPLIED ON LH ELEVATOR LOWER SKIN IAW B787-A51-73-01-00A-030A-A AND MESSAGE BOEING NUMBER AMX-AMX-21-0396-08B; THE ALUMINUM FOIL TAPE WAS INSTALLED  IAW 51-73-00-03A-661A-A AND MESSAGE BOEING NUMBER AMX-AMX- 21-0396-08B, ALL CORRECT.
